Boy! Havent been here in a long time! So much stuff goin on. Okay, heres a question. I dont know if anyone remembers me at all. I was the big mouth that was complaining about my neuro, and uro. Yeah you remember, Im the only one with this problem. Im unique right. HEE HEE
Anyway, real quick, my uro told me that my bladder problem was neurogenic, but told my neuro it was an over active bladder problem, so I looked like an idiot, Anyway, my uro put me on Vesicare. It seemed to worked for a few months, then one by one the sx all came back, including the bladder pressure and pain. By the way, Im still in limboland. My sister with MS has the same bladder problems as me. Shes dx though. Has this ever happened to any of you guys. Do you have an idea of why the Vesicare stopped working. My sis says its probably cause I have ms. Well I cant wait to see what my uro says about it. The docs seem to tell me one thing about my problems but then gives my neuro a different explanation, and I look like a hypocondriac (is that how you spell it)
Also, I was dx with PsuedoTumor Cerebri, after they did the LP. A friend in the medical field told me that the docs do that cause there isnt a definite dx, so they have to be careful what they put down for insurance reasons. So back to my original question, has anyone here ever taken the Vesicare, or similar meds for their bladder, stop working?
I've never been on Vesicare so I really can't comment on that, but I know what it's like to have incontinence issues & no DX.
First, I agree with your sis. If you have MS, Vesicare can only help so much. All Vesicare does is relax the bladder muscle down so it doesn't get the urgency or the frequency as much. That's only part of the picture when it comes to a MS bladder. Here is a Health Page about the bladder:
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.